Went to emergency room and presented with back pain, nausea, cold sweats, low grade fever, abdominal pain, and I mentioned I had had pancreatitis several years before, but I did not think this pain was quite the same. Tests for pancreatistic were negative, Urine culture grew nothing, but did have elevated WBC and blood, and I was given Cipro and sent home. I followed up with family doctor the next day and she was going to send me home and give the antibiotics time to work until she noticed my elevated heart rate and did an EKG which showed widely fluctuating blood pressure and irregular heart beat. She sent me back to emergency room. (80/60 to 140/90 or worse) I was admitted and given Batril and fluids by IV and kept for two days. Again blood in urine, high WBC count, but culture grew nothing. The doctor said I did have an infection somewhere but it was probably not my kidneys. I was sent home with antibiotics (macrodantin) and again told to check in a week with family physician. I did and there was still high WBC and blood in urine. So I am sent to urologist. He sends me for CTI with contrast and does a cystoscope. Nothing, no stones, no cysts, no answers. I still have flank pain, night sweats, and general to severe fatigue after four days. I have been at home with more macrodantin which I am to take for thirty days and then check back if I am not better. This is not acceptable as I am having to take hydrocodone for the pain, can't sleep, and basically cannot funciton and I don't see me doing this for another month. The antibiotics have wreaked havoc with my intestines and I stay nauseated. I am glad to have found this forum and hope someone out there can shed some light and help me know how to proceed to find help. Thanks in advance for reading this.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?